MAUDE Adverse Event Report: ABBOTT VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5816
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a routine device exchange procedure, the device lost pacing due to electrocautery and the patient entered asystole.The leads were quickly detached from the device and connected to an external pacemaker to resolve the arrhythmia.A replacement device was then implanted without further complication.The patient was in stable condition.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19615986
Report Number2017865-2024-57867
Device Sequence Number20576564
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public(01)05414734009553(10)3670408(17)131031
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model Number5816
Device Lot Number3670408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown